×

Notes on stochastic approximation methods. (English) Zbl 0226.62093


MSC:

62L20 Stochastic approximation
PDF BibTeX XML Cite
Full Text: EuDML Link

References:

[1] H. Robbins S. Monro: A stochastic approximation method. Annals of Mathematical Statistics, AMS 22 (1951), 400 - 407. · Zbl 0054.05901
[2] J. Kiefer J. Wolfowitz: Stochastic estimation of the maximum of a regression function. AMS 23 (1952), 462-466. · Zbl 0049.36601
[3] J. R. Blum: Multidimensional stochastic approximation methods. AMS 25 (1954), 737-744. · Zbl 0056.38305
[4] K. L. Chung: On a stochastic approximation method. AMS 25 (1954), 463 - 483. · Zbl 0059.13203
[5] C. Derman: An application of Chung’s lemma to the Kiefer-Wolfowitz stochastic approximation procedure. AMS 27 (1956), 532 - 536. · Zbl 0074.35502
[6] V. Dupač: On the Kiefer-Wolfowitz approximation method. (in Czech), Čas. pro pěst. matem. 82 (1957), 47-75. · Zbl 0103.36705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.